PL EN


Preferences help
enabled [disable] Abstract
Number of results
2014 | 126 | 2 | 497-500
Article title

Topological Bragg Peaks and How They Characterise Point Sets

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
The positions of the Bragg peaks in point set diffraction show up as eigenvalues of a dynamical system. Topological Bragg peaks arise from topological eigenvalues and determine the torus parametrisation of the point set. We will discuss how qualitative properties of the torus parametrisation characterise the point set.
Keywords
EN
Publisher

Year
Volume
126
Issue
2
Pages
497-500
Physical description
Dates
published
2014-08
Contributors
author
  • Université de Lyon, Université Claude Bernard Lyon 1, Institute Camille Jordan, CNRS UMR 5208, 69622 Villeurbanne, France
References
  • [1] A. Hof, Commun. Math. Phys. 169, 25 (1995), doi: 10.1007/BF02101595
  • [2] R.V. Moody, Z. Kristallogr. 223, 795 (2008), doi: 10.1524/zkri.2008.1084
  • [3] N.P. Frank, L. Sadun, Geometr. Dedic., 1 (2013), doi: 10.1007/s10711-013-9893-7
  • [4] J.-B. Aujogue, M. Barge, J. Kellendonk, D. Lenz, Equicontinuous factors, proximality, and Ellis semigroup for Delone sets, preprint 2014
  • [5] E.A. Robinson Jr, in: Symbolic Dynamics and Its Applications: American Mathematical Society, Short Course, 2002, San Diego, California, Vol. 60, 2002, p. 81
  • [6] M. Baake, U. Grimm, Aperiodic Order: A Mathematical Invitation, Cambridge University Press, Cambridge 2013
  • [7] R.V. Moody, in: The Mathematics of Long-Range Aperiodic Order, Ed. R.V. Moody, Kluwer 1997, p. 403
  • [8] D. Lenz, R.V. Moody, Commun. Math. Phys. 289, 907 (2009), doi: 10.1007/s00220-009-0818-0
  • [9] J. Kellendonk, L. Sadun, J. London Math. Soc., (2013), doi: 10.1112/jlms/jdt062
  • [10] J.-B. Aujogue, Ph.D. Thesis, Lyon 2013
  • [11] M. Baake, D. Lenz, R.V. Moody, Ergod. Theory Dyn. Syst. 27, 341 (2007), doi: 10.1017/S0143385706000800
  • [12] J. Kellendonk, D. Lenz, Canad. J. Math. 65, 149 (2013), doi: 10.4153/CJM-2011-090-3
  • [13] M. Barge, J. Kellendonk, Michigan Math. J. 62, 793 (2013), doi: 10.1307/mmj/1387226166
  • [14] A. Clark, L. Sadun, Ergod. Theory Dyn. Syst. 26, 69 (2006), doi: 10.1017/S0143385705000623
  • [15] J. Kellendonk, J. Phys A 36, 5765 (2003), doi: 10.1088/0305-4470/36/21/306
  • [16] J. Kellendonk, L. Sadun, Conjugacies of model sets, preprint 2014
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv126n218kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.